RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nuclear Phys. B, 2014, Volume 881, Pages 343–368 (Mi nphb7)  

Form factors in quantum integrable models with $GL(3)$-invariant $R$-matrix

S. Pakuliakabc, E. Ragoucyde, N. A. Slavnovf

a Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow Reg., Russia
b Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia
c Moscow Institute of Physics and Technology, 141700 Dolgoprudny, Moscow Reg., Russia
d Laboratoire de Physique Théorique LAPTH, CNRS
e Université de Savoie, BP 110, 74941 Annecy-le-Vieux Cedex, France
f Steklov Mathematical Institute, Moscow, Russia

Abstract: We study integrable models solvable by the nested algebraic Bethe ansatz and possessing $GL(3)$-invariant $R$-matrix. We obtain determinant representations for form factors of off-diagonal entries of the monodromy matrix. These representations can be used for the calculation of form factors and correlation functions of the XXX $SU(3)$-invariant Heisenberg chain.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00980
11-01-00440
13-01-12405
National Research University Higher School of Economics 12-09-0064
Agence Nationale de la Recherche SIMI1 2010-BLAN-0120-02
Russian Academy of Sciences - Federal Agency for Scientific Organizations 19
Ministry of Education and Science of the Russian Federation SS-4612.2012.1
The work of S.P. was supported in part by RFBR grant 11-01-00980-a and grant of Scientific Foundation of NRU HSE 12-09-0064. E.R. was supported by ANR Project DIADEMS (Programme Blanc ANR SIMI1 2010-BLAN-0120-02). N.A.S. was supported by the Program of RAS Basic Problems of the Nonlinear Dynamics, RFBR-11-01-00440-a, RFBR-13-01-12405-ofi-m2, SS-4612.2012.1.


DOI: https://doi.org/10.1016/j.nuclphysb.2014.02.014


Bibliographic databases:

Document Type: Article
Received: 10.01.2014
Revised: 11.02.2014
Accepted:12.02.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/nphb7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019